# SDR IPXA2020080328550

- Difficulty date: July 20, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: ARL0502616
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  RT WING NR 2 TANK SUPPORT BRACKET AT XORS 97 WAS BROKEN.  REPLACED THE SUPPORT BRACKET AT RT WING NR 2 TANK IAW SRM 51-35-01.  (MINOR)
